# SDR SWAA2021052536966

- Difficulty date: December 15, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO STA 500D S-19L GUSSET BRACKET CRACK. / REMOVED AND REPLACED CRACKED GUSSET AT FWD CARGO COMPT F.S. 500D; S19-L IAW B737-700 DWG # 143A7902 AND SRM 51-40-02-0G-0
